# SDR YENA2023102401300

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 27,663 hours, 76,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON RH CONTINUITY FITTING LOCATED ON WINDSHIELD CENTER LOWER NODE. CRACK LENGTH = 0.102 INCHES , CRACK IS IN VERTICAL DIRECTION; REF AEROMAN NR 2023-456561 WO 2023 252/1, REMOVED AND REPLACED CONTINUITY FITTING RH AND LH SIDE LOCATED WINDSHIELD CENTER POST LOWER NODE  ATTACHMENT AREA IAW A320 SRM 51-72-11, A320 SRM 51-42-11 AND DRAWING NO. R53112919 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D, SN: N500X12101U102020, DUE DATE: AUG 30 2023
